Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Trying to conceive. Prescribed oosure. Is it safe to take? Any side effect?

Answered by
Dr.
Dr. Minoo Bhagia

OBGYN

Practicing since :1983

Answered : 979 Questions

default
Posted on Mon, 28 Jan 2013 in Getting Pregnant
Question: My gynaec has recommend OOsure 1-1 until I conceive, Semi Brom for my fluctuation prolactin and siphene 2 tablets for 5 days for my next follicular study.

I am planning for a baby and would like to do follicular study.
Just wanted t ensure the medication suggested by my doctor is appropriate and there would be no side effects on egg formation
doctor
Answered by Dr. Minoo Bhagia 58 minutes later
Hello

Dear meghna

Welcome and thanks for writing to us

Both drugs are good for the maturity of follicles.Siphene is Clomiphene citrate given in 50 mgms and 100 mgms.As you are taking two tablets , it must be 100 mgm dose which is good for the ovulation but gives better results if estradiol valerate is added for further 5 days.There are kits which contain both , the clomiphene citrate as well as estradiol valerate.
Oosure and ovacare tablets contain vitamins for the follicular maturity and are used in alternative medicine and there is no harm taking them.
Best wishes and good luck
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,   ,  

Recent questions on  Estradiol

doctor1 MD

I began taking Estradiol 1mg in March 26 of this year. Shortly thereafter I began coughing. I am still coughing and cannot stop. Sometimes i cough until I throw up. I have been to dr and been on antibotiic twice for allergies. I am currently on Predizone since last Wednesday. No change. The only thing that helps is to keep a cough drop in my mouth at ALL times. The blood work says my thyroid is slightly elevated and dr says its due to the hormones. He said my thryoid felt enlarged and could be pressing on the trachea causing me to cough. We are waiting on insurance to approve a CT-scan of my head and chest to look for anything that could cause the cough. Could it be caused by the estrace pill and can I stop it to see if there is a change without causing other side effects?

doctor1 MD

I am currently taking the combipatch that is 05/250 the dr has told me that my estrogen levels are good but my progestrone levels are too low after a blood test. She has prescribed prometrium 100 mg how much stronger is the prometrium than the progestrone in the patch? I had a complete hysterectomy in 2005 no ovaries

doctor1 MD

Hello, I had a complete hysterectomy in December of 2012. Since then, I have had severe foot pain with sharp shooting pain in my feet and toes along with extreme soreness in the foot joints, pain in my legs and in my groin, as well as stinging sensations along the incision site in my abdomen. The incision is healed but still purple, swollen, and numb in areas. At times I can hardly walk and I had a fairly active lifestyle before hand. The doctors I speak to seem perplexed and claim that the surgery would not have caused this but I didn t have the problem before. I had the uterus removed, tubes and ovaries, and pre cancerous cervical cells, fibroids, endometriosis, cysts and tumors. The endometriosis had caused scar tissues that had to be scraped from my bladder. I am 53 and I was never able to become pregnant or have children. I love not having to deal with the periods and hormone related pain and migraines, but I m not sure I like the trade off either- I am on low dose estradiol and I use a vaginal cream 2x week because the pain having sex was tremendous! Any thoughts as to what this might be? I don t feel like myself anymore.

doctor1 MD

In 2003 I had a hysterectomy and was put on estradiol. A few months after I complained of just being tired all the time and had had tachycardia for years. Instantly I was put on synthroid. Within a year I started all the classic symptoms of a thyroid problem such as hair loss, weight control, rashes, dry eyes/mouth&skin, IBS, fatigue, more tachycardia and lately little white hard cysts on face, feet, legs and even on the vulva. I kept asking Dr s if I should be on synthroid and all insisted yes! Dr s - sent to heart, endo, respiratory so forth and so on! All to help with new problems! I finally decided to ween myself off and try to go natural but felt bad on it as well. Now I am seeing a new Dr. Who ordered an ultrasound. I had the ultrasound today and it showed black spots all over both sides of the thyroid. I don t see the Dr for results till Fri and I have been searching the web to see what could cause black spots? Can synthroid cause the spots if I shouldn t have been on it all this time?

doctor1 MD

Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors advised me to stop taking the HT. Now I feel so depressed that I’m reverting to male, weight, hair...

doctor1 MD

I've been having bad insomnia , heart palpitations, and my BP went up and is fluctuating. I attributed this to my thyroid medication, Levothyroxin and Liothyronin, being too high. I stopped both of them this weekend. I also take estradiol .5 mg...

doctor1 MD

I am 49 years old and have been suffering from terrible perimenopausal symptoms lately, the worst being frequent hot flashes and intense sweating, especially at night. I wake up several times a night, drenched in sweat, and rarely sleep for more...